Doxycycline

Doxycycline is used to treat infections caused by bacteria as it is an antibiotic. It is used as a treatment for pneumonia, acne, cholera, syphilis, and early Lyme disease. Red rashes, diarrhea, nausea, and vomiting are its common side effects.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have been dealing with a lot of chest acne. What I can do to solve my problem?

Query: Hello doctor,I am an 18-year-old male, and for over two years, I have been dealing with a lot of chest acne. I have been told it is folliculitis. I have gone to three different derms who have just prescribed me Benzoyl peroxide washes, sodium washes, Doxycycline, and a bunch of different creams but ...  Read Full »


Dr. Payal Chauhan

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I understand your concern. It looks to me like Pityrosporum folliculitis. Some people call that fungal acne too. Does it itch? Please take the following medications for three weeks. Kindly consult your doctor to discuss the suggestion and take the treatment with cons...  Read Full »

Why do I have white particles in hair?

Query: Hi doctor, I am a 28 year old male. I have itchy scalp and hair fall with tiny white ball all over the head and also in shoulder. The balls are attached to the skin and coming out in nails with pressure. I have attached the photos along with this query. I am using anti-dandruff shampoo, which cur...  Read Full »


Dr. Avina Jain

Dermatologist, Venereologist, Cosmetologist

Answer: Hi, Welcome to icliniq.com. According to your history and from the photos (attachment removed to protect patient identity), you are suffering from acute dandruff with folliculitis.For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

There is no improvement in burning sensation of penis and anus even after Doxycycline. Why?

Query: Hello doctor, I had a sexual encounter before 11 days. She gave me only a hand release and used her finger on my prostate with a glove on. After a day, I started urinating extremely and frequently. No burning with urination but after urinating, there is a slight burning sensation in my penis, and o...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You have acute prostatitis. This could be due to various reasons including retrograde ejaculation, delayed hypersensitivity to the gloves used or bacterial infection. Was your semen or urine tested for a culture?   Read Full »

Side Effects of Doxycycline, Which I Took for UTI

Query: Hello doctor, I have been sick with side effects from Doxycycline for two weeks. I had a UTI which has cleared. I have been to the doctor twice, they checked my urine, and there is no infection. I feel tired, have chills, I feel cold, have a back and joint pain. I do not have a fever. I have read t...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I understand that you had a urine test, but there are different types of urine test like a dipstick, which is done at the office, a complete analysis, which is done in the laboratory and a urine culture. I am more interested in the last two. With all due respect to you...  Read Full »

I am having red rashes on the skin of the penis. Why?

Query: Hello doctor, I am having red rashes on the bare skin of the penis. I used Candid Total and it disappeared completely. Again after seven days it appeared on right and left side of the penis. I continued using it and then got an advise from one of my friend for using Surfaz sn along with DOXT-SL 100...  Read Full »


Dr. Sandeep Golla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. If possible, forward a few pictures of the affected area to guide you through precisely.  Read Full »

Should I get allergy testing done for perioral dermatitis?

Query: Hello doctor, I have personal dermatitis. I was prescribed 12 weeks of 100 mg Doxycycline. However, I am skeptical about taking antibiotics as I have read that with a lot of people the rash returns upon finishing treatment. Also, it can mess up your gut which is apparently linked to perioral dermat...  Read Full »


Dr. Rabia

Dermatologist

Answer: Hi, Welcome to icliniq.com. You can skip Doxycycline, if you have gut problems and you cannot tolerate it. If you are suspecting that your perioral dermatitis is due to contact of any allergic material, then go for allergy testing. Otherwise it will not benefit you. I would like to know your work. A...  Read Full »

Can Doxycycline cause bald spots on scalp?

Query: Hello doctor, I was taking Doxycycline for three months. After I got a haircut in third month, I noticed that I had two bald patches (it is not actually bald, they were just super thin with a little bit of hair). I got a haircut again today, and the same problem occurred. I am almost positive that ...  Read Full »


Dr. Rabia

Dermatologist

Answer: Hi, Welcome to icliniq.com. Doxycycline is Tetracycline antibiotic that can cause photosensitivity and photo-onycolysis (nail dystrophy) but alopecia areata is not linked with this medication. On the other hand, nail problems are common with alopecia areata.  Read Full »

I have got allergic reaction to Doxycycline. Please help.

Query: Hello doctor, I had an allergic reaction to Doxycycline and broke out with hives and skin rashes. What can I do to clear it up?  Read Full »


Dr. Syed Shakeel Akthar

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. The presented photograph is not hives (attachment removed to protect patient identity). It is chronic dermatitis. It has nothing to do with Doxycycline. You need a medium potency Corticosteroid cream like Betamethasone valerate 1 % twice daily for two weeks with an anti...  Read Full »

What can be the reason for prolonged fever?

Query: Hi doctor, My brother is suffering from fever for more than 45 days. All the tests and scans are done. Bone marrow and hepatitis report came as negative. AB culture and TB culture report are yet to come. There was a bacteria Weil-Felix - rickettsia came as positive. His WBC count is 22000. He had me...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. There is no doubt that he is suffering from severe infection. It could be due to rickettsia or tuberculosis. Doxycyline is the first line drug to treat rickettsial infection and fever should have subsided within 48 to 72 hours after starting therapy. But, it did not show ...  Read Full »

I have urethritis from the last two months. Am I on the correct treatment?

Query: Hello doctor, I have had urethritis going on for almost two months. I have been tested for all major STDs and have come back negative. My current symptoms are burning sensation in the penis, inflamed meatus, a burning and itchy sensation around the meatus, on and off aching of urethra, no obvious d...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. How is your urine flow? Are you sexually active? If yes, then it is possible that you may be getting repeated infections from your partner. Continue with Doxiclat (Doxycycline) at present and complete the course. There is no need for Moxifloxacin. Another possibilit...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.